# SDR RAIA00402029

- Difficulty date: February 25, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145
- Aircraft serial: 145240
- Aircraft time: 8,948 hours, 7,137 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Solenoid
- Part number: 80951
- Condition: Defective
- Location: Rudder Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GUST LOCK WILL NOT DISENGAGE. MAINTENANCE DEFERRED SYSTEM IAW MEL. SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING THE RUDDER GUST LOCK SOLENOID.
